Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 31, NWS Austin/San Antonio, TX

March 19, 2012Bandera County, Kerr County, Real County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 19, 2012, 7:35 PM CDT for Bandera County, Kerr County, Real County, Texas. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2012, 7:35 PM CDT (00:35 UTC)
Expired
Mar 19, 2012, 8:30 PM CDT
In force
55 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bandera County, TX, Kerr County, TX, Real County, TX

The radar

The Laughlin AFB radar (KDFX), 118 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 8:10 PM CDTHAIL 1.753 W Ingram, TXINCH TO INCH AND THREE QUARTER SIZE HAIL.
Mar 19, 8:15 PM CDTHAIL 2.754 Ssw Hunt, TXWALNUT SIZE TO NEAR BASEBALL SIZE HAIL.
Mar 19, 8:29 PM CDTHAIL 1.753 W Ingram, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 2:39 PM CDTTornado WatchSPC7 hr
Mar 19, 6:21 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2012-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2012-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1142 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
2280 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WUUS54 KEWX 200035
SVREWX
TXC019-265-385-200130-
/O.NEW.KEWX.SV.W.0031.120320T0035Z-120320T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
735 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BANDERA COUNTY...
  WESTERN KERR COUNTY...
  EXTREME EAST CENTRAL REAL COUNTY...

* UNTIL 830 PM CDT.

* AT 732 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR LOST MAPLES STATE PARK...OR 12 MILES NORTH OF
  VANDERPOOL...AND MOVING NORTHEAST AT 20 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE KERR WILDLIFE MANAGEMENT
  AREA...HUNT...WALTONIA AND MOUNTAIN HOME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3023 9937 3007 9927 2979 9954 2991 9970
TIME...MOT...LOC 0034Z 216DEG 19KT 2992 9953

$$
1 follow-up statement
882 
WWUS54 KEWX 200050
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
750 PM CDT MON MAR 19 2012

TXC019-265-385-200130-
/O.CON.KEWX.SV.W.0031.000000T0000Z-120320T0130Z/
KERR TX-REAL TX-BANDERA TX-
750 PM CDT MON MAR 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN BANDERA...EXTREME EAST CENTRAL REAL AND WESTERN KERR
COUNTIES...

AT 747 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL OF GOLF BALL 
SIZE OR LARGER.  THIS STORM WAS LOCATED 8 MILES SOUTH OF KERR 
WILDLIFE MANAGEMENT AREA...OR 17 MILES NORTH OF VANDERPOOL...MOVING 
NORTHEAST AT 20 MPH. 

SOME LOCATIONS IN THE WARNING AREA INCLUDE HUNT...WALTONIA AND
MOUNTAIN HOME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
100 AM CDT TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3023 9937 3007 9927 2979 9954 2991 9970
TIME...MOT...LOC 0049Z 216DEG 19KT 2998 9948

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:21 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Mar 19, 6:21 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
621 PM CDT MON MAR 19 2012

.DISCUSSION...
SEE AVIATION FOR 00Z TAF DISCUSSION.

&&

.AVIATION...
SEVERE THREAT TO APPROACH THE SAT/SST VCNTYS...BUT A GOOD SEPARATION
OF CELLS COULD POSSIBLY SPARE THE AIRPORTS FOR THE FIRST WAVE.
SECOND WAVE OF THUNDERSTORMS WILL BE MORE THOUROUGH WHEN A THICK
AND HEAVY RAIN PRODUCING SQUALL LINE MOVES THROUGH. A BROKEN LINE
OF CONVECTION IS ALSO EXPECTED TO SKIRT MAINLY NORTH OF THE AUS
TERMINAL...BUT THERE IS ALSO A SLIGHT POSSIBILITY OF THE ACTIVITY
MOVING UP FROM SAT TO ARRIVE LATE THIS EVENING BEFORE THE TEMPO
GROUP KICKS IN. RAPID IMPROVEMENTS ARE EXPECTED AT AROUND DAYBREAK
WITH SOME FAIR WEATHER TO OCCUR AT TIMES IN THE DAYTIME HOURS
TUESDAY. WRAP-AROUND CLOUDS AND POSSIBLE ELEVATED CONVECTION COULD
DEVELOP MAINLY LATER IN THE AFTERNOON AND EVENING.

&&

.PREV DISCUSSION... /ISSUED 401 PM CDT MON MAR 19 2012/

..SEVERE WEATHER THREAT THROUGH LATE TONIGHT ACROSS SOUTH CENTRAL TEXAS...

DISCUSSION...

SEVERE WEATHER THREAT TO IMPACT SOUTH CENTRAL TEXAS LATE THIS
AFTERNOON AND EVENING CONTINUING THROUGH THE OVERNIGHT HOURS. A
TORNADO WATCH IS IN EFFECT THROUGH 10 PM THIS EVENING ACROSS THE
EDWARDS PLATEAU AND WESTERN HILL COUNTRY AS STRONG TO SEVERE
STORMS DEVELOP WITHIN A MOIST AND UNSTABLE ENVIRONMENT. THESE
STORMS WILL CONTINUE DEVELOPING THIS AFTERNOON AND EVENING ALONG
AND AHEAD OF A PACIFIC FRONT AND AFFECT THE MOST POPULATED AREAS
OF SOUTH CENTRAL TEXAS THIS EVENING THROUGH THE OVERNIGHT HOURS (9
PM THIS EVENING TO ABOUT 4 AM TUESDAY MORNING WITH LINGERING
LIGHTEN STORM ACTIVITY THROUGH 7 AM OR 8 AM TUESDAY MORNING).

HEAVY RAINS AND FLASH FLOODING IS ANTICIPATED THIS EVENING AND EARLY
TUESDAY AS STORMS MOVE ACROSS SOUTH CENTRAL TEXAS...ESPECIALLY
ALONG AND EAST OF A LINE FROM CASTELL TO KERRVILLE TO HONDO TO
PEARSALL. THEREFORE...A FLASH FLOOD IS IN EFFECT FROM 6 PM THIS
EVENING THROUGH LATE TUESDAY MORNING.

UPPER LEVEL TROUGH ACROSS THE SOUTHWESTERN PORTION OF TEXAS THIS
AFTERNOON IS PROGGED TO MOVE EASTWARD LATE THIS AFTERNOON AND
EVENING AS SEVERAL SHORT WAVES AND ENERGY PULSES AID STORMS TO
DEVELOP AND MATURE TO STRONG TO SEVERE THUNDERSTORMS. MAIN THREATS
LATE THIS AFTERNOON AND EVENING WILL BE LARGE HAIL...DAMAGING
WINDS AND TORNADOES. THESE THREATS WILL MOVE EASTWARD TONIGHT AS
UPPER TROUGH SYSTEM PULLS NORTHEASTWARD AND PACIFIC FRONT MOVES
OVER THE I35 CORRIDOR. AROUND MIDNIGHT...HEAVY SHOWER ACTIVITY IS
ANTICIPATED TO BE A THREAT FOR AREAS ALONG THE I35 INCLUDING THE
SAN ANTONIO AND AUSTIN METROPOLITAN AREAS.

STORM RAINFALL AMOUNTS COULD RANGE FROM ONE TO TWO INCHES WEST OF
HIGHWAY 281 WITH LESSER AMOUNTS ACROSS THE RIO GRANDE.
HOWEVER...ALONG AND EAST OF HIGHWAY 281...2 TO 5 INCHES ARE POSSIBLE
WITH UP TO 7 INCHES ACROSS ISOLATED LOCATIONS.

IMPORTANT NOTE: NORTHEASTERN HILL COUNTRY INCLUDING TRAVIS COUNTY
COULD EXPERIENCE THE HEAVIEST RAIN AMOUNTS.

THE WEATHER SYSTEM IS EXPECTED TO MOVE AND EXIT THE LOCAL AREA BY
MID MORNING/EARLY TUESDAY AFTERNOON. A SECOND AROUND OF LIGHT
SHOWERS AND FEW THUNDERSTORMS ARE EXPECTED LATE TUESDAY NIGHT AS
WRAP-AROUND CONVECTION FROM THE EXITING UPPER TROUGH AFFECT THE
HALF EASTERN HALF OF SOUTH CENTRAL TEXAS.

WEATHER CONDITIONS TO IMPROVE WEDNESDAY THROUGH THE UPCOMING
WEEKEND WITH PARTLY CLOUDY SKIES AND HIGHS IN THE UPPER 70S AND
LOWER 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              59  72  53  69  49 / 100  60  30  20  10
AUSTIN BERGSTROM INTL AIRPORT  60  72  51  69  45 / 100  60  40  20  10
NEW BRAUNFELS MUNI AIRPORT     59  72  50  69  47 /  90  50  30  20  10
BURNET MUNI AIRPORT            55  69  49  66  48 / 100  50  30  20  10
DEL RIO INTL AIRPORT           56  70  46  71  47 /  60  10  10  10  -
GEORGETOWN MUNI AIRPORT        56  69  51  66  47 / 100  50  30  20  10
HONDO MUNI AIRPORT             57  74  47  70  45 /  80  30  20  20  10
SAN MARCOS MUNI AIRPORT        60  71  52  69  48 / 100  50  30  20  10
LA GRANGE - FAYETTE REGIONAL   66  73  53  69  50 /  80  70  50  20  10
SAN ANTONIO INTL AIRPORT       60  73  51  70  49 /  90  40  30  20  10
STINSON MUNI AIRPORT           61  73  52  70  48 /  80  40  30  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...
LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...13
PUBLIC SERVICE/DATA COLLECTION...22
Hazardous weather outlook, Mar 19, 5:41 AM CDT, 13 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
541 AM CDT MON MAR 19 2012

TXZ183>185-202-203-217-218-228-201000-
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT-
541 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND
COLD FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING
WINDS AND TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL TOTALS
NEAR 2 INCHES CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL BE
DECREASING FROM THE WEST TUESDAY MORNING.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY
MORNING.

TXZ171>173-186>194-204>209-219>225-201000-
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
541 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND COLD
FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING WINDS AND
TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IN EFFECT TONIGHT.
LOCALLY HEAVY RAINFALL TOTALS OF 5-7 INCHES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON TUESDAY. SHOWERS AND
THUNDERSTORMS WILL BE DECREASING FROM THE WEST LATE TUESDAY.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY
MORNING.

In the hours before

Special weather statement, Mar 19, 6:56 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT MON MAR 19 2012

TXZ172-200045-
BURNET-
656 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET COUNTY UNTIL 745
PM CDT...

AT 654 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF TOW...OR 14 MILES NORTH OF
BUCHANAN DAM...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAKE VICTOR...
  SUNNYLANE...
  WATSON...
Local storm report, Mar 19, 7:06 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
706 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             HARPER                  30.30N  99.25W
03/19/2012  E0.70 INCH       GILLESPIE          TX   PUBLIC

            ON GOING DIME HAIL IN THE CITY OF HARPER.

&&

EVENT NUMBER EWX1200112

CJM
Special weather statement, Mar 19, 7:10 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
710 PM CDT MON MAR 19 2012

TXZ203-204-200045-
MEDINA-UVALDE-
710 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UVALDE AND
NORTHWESTERN MEDINA COUNTIES UNTIL 745 PM CDT...

AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF SABINAL...OR 15 MILES
SOUTHWEST OF HONDO...MOVING NORTH AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SABINAL...
  D'HANIS...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Mar 19, 7:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
712 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             LOST MAPLES STATE PARK  29.84N  99.59W
03/19/2012  E1.75 INCH       BANDERA            TX   PARK SERVICE

&&

EVENT NUMBER EWX1200114

CJM
Local storm report, Mar 19, 7:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
726 PM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             DILLEY                  28.67N  99.17W
03/19/2012  E1.75 INCH       FRIO               TX   PUBLIC

&&

EVENT NUMBER EWX1200115

CJM
Special weather statement, Mar 19, 7:27 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
727 PM CDT MON MAR 19 2012

TXZ185-187-203-200115-
BANDERA-REAL-UVALDE-
727 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANDERA...CENTRAL UVALDE
AND SOUTHERN REAL COUNTIES UNTIL 815 PM CDT...

AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VANCE TO REAGAN
WELLS TO CLINE...AND MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LEAKEY...
  VANDERPOOL...
  REAGAN WELLS...
  RIO FRIO...
  GARNER STATE PARK...
  TUFF...
  CONCAN...
  LOST MAPLES STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:17 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio58 min
Mar 19, 7:29 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real46 min
Mar 19, 7:37 PM CDTSevere Thunderstorm WarningEWXUvalde53 min
Mar 19, 7:42 PM CDTSevere Thunderstorm WarningEWXGillespie29 min
Mar 19, 7:44 PM CDTTornado WarningEWXAtascosa, Medina31 min
Mar 19, 8:02 PM CDTTornado WarningEWXBandera, Kerr43 min
Mar 19, 8:02 PM CDTTornado WarningEWXAtascosa, Bexar, Medina48 min
Mar 19, 8:07 PM CDTTornado WarningEWXAtascosa, Frio53 min
Mar 19, 8:25 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde65 min
Mar 19, 8:29 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde61 min
Mar 19, 8:39 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr66 min
Mar 19, 8:56 PM CDTTornado WarningEWXAtascosa, Bexar22 min
Mar 19, 9:07 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde53 min
Mar 19, 9:13 PM CDTAreal Flood WarningEWXBandera, Gillespie, Kerr, Real, Uvalde10 min
Mar 19, 9:23 PM CDTFlash Flood WarningEWXBandera, Gillespie, Kerr, Real, Uvalde3 hr
Mar 19, 9:30 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Medina, Uvalde60 min
Mar 19, 9:31 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Real, Uvalde, Zavala59 min
Mar 19, 9:59 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr61 min
Mar 19, 10:31 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie44 min
Mar 19, 10:34 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr41 min
Mar 19, 10:58 PM CDTFlash Flood WarningEWXBandera, Kinney, Medina, Real, Uvalde4 hr
Mar 19, 11:03 PM CDTFlash Flood WarningEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more3 hr
Mar 19, 11:03 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde42 min
Mar 19, 11:16 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr, Medina44 min
Mar 19, 11:39 PM CDTSevere Thunderstorm WarningEWXMedina21 min
Mar 20, 12:14 AM CDTAreal Flood AdvisoryEWXComal, Hays, Kendall, Travis, Williamson3 hr
Mar 20, 12:20 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bexar, Medina3 hr
Mar 20, 12:28 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Uvalde, Zavala3 hr
Mar 20, 1:03 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick42 min
Mar 20, 1:11 AM CDTRiver Flood WarningEWXKerr8 hr
Mar 20, 1:11 AM CDTRiver Flood WarningEWXKendall8 hr
Mar 20, 1:24 AM CDTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Frio, Medina3 hr
Mar 20, 1:41 AM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more109 min
Mar 20, 1:59 AM CDTFlash Flood WarningEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 7 more3 hr
Mar 20, 2:16 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio, Guadalupe, Karnes, Medina, Wilson104 min
Mar 20, 2:24 AM CDTFlash Flood WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more3 hr
Mar 20, 3:09 AM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Llano3 hr
Mar 20, 3:51 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca, Wilson3 hr
Mar 20, 4:05 AM CDTTornado WarningEWXDeWitt, Karnes25 min
Mar 20, 5:11 AM CDTFlash Flood WarningEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more3 hr
Mar 20, 5:29 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee2 hr
Mar 20, 6:23 AM CDTRiver Flood WarningEWXBandera4 hr
Mar 20, 7:27 AM CDTRiver Flood WarningEWXWilliamson3 hr
Mar 20, 7:27 AM CDTRiver Flood WarningEWXWilliamson13 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales11 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales11 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXGonzales36 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXDeWitt36 hr
Mar 20, 10:32 AM CDTAreal Flood AdvisoryEWXBastrop118 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.